Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Medical symtom severe tiredness bright red lips

Premium Questions

Dr. N. K. Misra MD

My eyes feel tired and heavy by end of the day . Can you suggest some medicine ? I have a desk job on computers ? View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Geeta Sundar MD

feeling very tired last evening I fell asleep on the sofa for about an hour.I woke up and decided to go to bed,after going upstairs whilst having a pee in the toilet I started to feel light headed and blacked out for a few... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.   Jacqueline Brown MD

hi im tired and bloated all the time since removal of the XXXXXXX coil bleeding one minute stopped the next whats going on with my body? View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Ivo Ditah MD

What would make a man age 74 feel tired all the time when he really hasn't done anything this morning except be on his computer. Got up at 8:30 a.m. this morning and he is now lying down again said he is just tired?? View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Remy Koshy MD

I am feeling very tired since yesterday. and a lot of yawning even I have slept for 8-9 hours for last 2 days. also feeling little nausea sometimes in the day. What can be the reason? View answer

Answered by : Dr. Remy Koshy ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

I started High Blood Pressure meds 10mg three weeks ago. I used to walk 15000 steps a day with no issues. I am very tired now and can not finish a walk of 10000 and feel like I need a nap. Some days I have to lay down for... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.    Mohammed Taher Ali MD

I have been taking two medications for twenty-two years, Fluoxetine (20 mg.) and Perphenazine (8 mg ..., daughters, 21 and 12). I know both medications can make me drowsy and I need to have frequent rests. I... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Sanjay R. Rakibe MD

. But none of the medication made me feel better. What s wrong with me? ... View answer

Answered by : Dr. Sanjay R. Rakibe ( Homeopath)
Dr. Nishikant Verma MD

it usually take a person s body to adjust to the new medication? ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr. Ajit Gautam Chhajed MD

Yes I went to donate blood yesterday and they ask me to do the red blood cell separation thing and I did but after a few hours I started feeling very weak and still feel very weak over 24 hours later ... View answer

Answered by : Dr. Ajit Gautam Chhajed ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello ,thanks for ur query, one is morning only pill, with this mood changes do occur, onther one is amitriptilline-anti depressent and acts on anxity.this one causes sedation. if ur difficulty to manage this combination...